Miscalculation on med change.

When I decided to get off 150 Zoloft and change my 50 Elavil to 100, apparently I didn’t realize that I’m losing meds in that change. I went from 50+150=200 to 100. And I realize that all meds are a different number and maybe 100 Elavil IS equal to 150 and 50…I have no idea, chemistry was something I never into. All I know is its been two days since I’ve had any zoloft and I’m on the edge of tears for no reason. Numerous times. I’m thinking horrible thoughts from my OCD. I’d probably benefit from a klonopin but I hate having to take them even though they’re prescribed for at least 1-3 times every day I only use them about 1 time a month.

I go back into the psychiatrist and I’ll ask him when I go in if they’re “equal” or even remotely close. Due to how I feel, I’m guessing probably not. Thats three weeks from now, so I guess if it escalates Ill have my answer ahead of time.

I just keep thinking about death and what happens after death and panic from thinking about death. I think about sickness and how I dont want to leave my house because Im scared of getting sick, while having cabin fever in a huge way because of all this goddamn snow. My husbands been taking the car and leaving me here alone. I’ve been in a house with dogs for all these snowy weeks, sometimes hes home sometimes hes not. Ive barely saw anyone in these few weeks, today I saw more people than all of the time combined. Everything is back to making me cry at the drop of a hat. Or for no reason at all.

Im bored without being bored. I have nothing to do. Some people make the comment about how theyd “love” to be on disability and “do nothing” all day. No. It sucks. It’s sucked for the last 12 years I’ve been on it. You see no one, you do nothing. We just recently cancelled cable because it was something we didnt really use, but then after we cancelled it I realized I did watch it more than I originally thought. I still have netflix and hulu plus, which keep me occupied, at least. We have the internet still. I stopped playing WoW to save money…and now I want to get it back, but we’re saving for a vacation this summer so I feel guilty. I have art projects, or video projects I could be doing but at the same time I’m too tired to do them. Nothing makes sense. I want to do something but then Im tired to do it. Anyway…

Advertisements

2 thoughts on “Miscalculation on med change.

  1. Oh, you poor thing – sounds like a really tough time.
    I suspect you’re feeling so crap just because your body’s adjusting to having no zoloft. I must admit that was a drug which really didn’t agree with me at all.
    I hope things stabilize out for you, and that your appointment with the psychiatrist goes well.
    May tomorrow be a better day.

    1. zoloft has always worked pretty well for me–Ive been on over 30 different psych meds since I was diagnosed. I was on 150 a day and it started not working as well because I got to adjusted to it…same thing happend with luvox, I was on 300 til my liver started acting up. every now and then I gotta go off it to make it work again. I know etween the med changes and the food changes and it being winter there are alot of contributing factors. Hopefully it all sorts itself all out soon. 🙂 Thanks.

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s